# SDR AALA202308015261

- Difficulty date: July 29, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A320*
- Aircraft serial: 5374
- Aircraft time: 32,546 hours, 13,212 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD GALLEY RIGHT OVEN PRODUCING BURNING PLASTIC SMELL WHEN OFF. MAINTENANCE REPLACED #2  OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
